# SDR YENA201708200677

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 41,350 hours, 14,605 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Solenoid Valve
- Part number: 733A000001
- Part serial: 0733A00LI001450
- Condition: Failed
- Location: Cockpit Temp
- Part time: 41,350 hours, 14,605 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO THE COCKPIT TEMP WAS UNCONTROLLABLE,  OUTPUT REACHED 118 DEGREES AND COCKPIT TEMP REACHED 94 DEGREES. TURNED OFF THE NR 2 PACK.  THE TEMPS CONTINUED TO CLIMB.  TROUBLESHOT AND FOUND LOW REGULATING PRESSURE IN THE NR 1 PACK, R & R THE FLOW CONTROL VALVE. FOUND A MISSING ACM LINE BLANKING PLUG, R & R THE PLUG.   FOUND A CRACKED CONDENSOR,  R & R THE CONDENSOR.  PERFORMED A LEAK CHECK AND NO LEAKS NOTED. PERFORMED CFDS ZONE TEMP CONTROL TEST AND FUNCTIONAL TEST OF COCKPIT TEMPERATURE AND NO FAULTS FOUND.
